# SDR 98ZZZM46

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5280 · Landing Gear Doors
- Part: Rivets
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR INNER SKIN HAS ABOUT 8 RIVETS THAT ARE WORKING.  RIVETS MARKED WITH BLACK PEN.  REPLACED LOOSE RIVETS ON RIGHT MLG DOOR INNER SKIN.
